# SDR CALA2022052301321

- Difficulty date: May 23, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 70,608 hours, 29,951 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: NA
- Condition: Cracked
- Location: Str22
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR68 STR 22 LH FRAME HAS CRACK INDICATION IN RADIUS OF STR22 FLA NGE. GEN BY V892444 PER NR9294428/36428 9 FOR REF. ON HAECO LP 9294428 WITH NO DEVIATIONS ON THE FR68 ST EPAIR ON THE LH FR68 STR22LH FRAME INNER WEB PER PART 3 OF THE L R22LH FRAME INNER WEB/STIFFENER. DIP TO ACCOMPLISH A PERMANENT R ATEST REVISION OF THE ECRA 5341-01314 ON OR BEFORE 06-NOV-22. HAECO TECH V934190 AND QC LC-98 ACCOMPLISHED PART 1 INTERIM REPA IR PER ECRA 5341-01314 AND HAECO REO-L23751 REV IR AS FIGURES 1- ADD EMP:V934190
